Open Access

A generalized sum of the quadratic forms


Full Text

Coming Soon.





Article Information

TitleA generalized sum of the quadratic forms
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 13-19
MathSciNet MR1926908
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

J. Brasche and L. Nizhnik, A generalized sum of the quadratic forms, Methods Funct. Anal. Topology 8 (2002), no. 3, 13-19.


BibTex

@article {MFAT209,
    AUTHOR = {Brasche, J. and Nizhnik, L.},
     TITLE = {A generalized sum of the quadratic forms},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {13-19},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=209},
}


All Issues